# SDR ASAA9610008

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Midflap
- Part number: 6571909114
- Condition: Worn Skin
- Location: Ws 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, A WEAR MARK WAS FOUND ON THE RIGHT MIDFLAP LOWER WING SKIN AS A RESULT OF RUBBING ON THE NR 7 FLAP TRACK FAIRING WHEN THE FLAPS ARE RETRACTED.  REPAIRED PER EA 5750-01195 AND BOEING TELEX ASA-SEA-96-0008RR DATED 1/8/96.  (M)
